Well, I am EXTREMELY disappointed to say the least! And what is even MORE disappointing, is that I now can’t even effectively pinpoint exactly what caused it, because of course, as MAV’rs, we always seem to get ourselves into situations that leave us multiple culprits for our dizziness.
I came here a few weeks ago, just before getting on naproxen for a stupid inflammatory condition which is fine now, wondering if taking it twice a day for 3 weeks and then stopping it would cause me rebound. I had no idea, and the reactions were mixed, but I think being on topamax, the idea that the rebound could be bad, was kind of low. Well, I did my 3 weeks, got off the naproxen, and like magic, the dizziness went into full swing, worsening a bit every day. I am now on day 5 and I have my sunglasses back on, having difficulty navigating stores and busy places, and I get dizzIER when I make quick head motions. Otherwise, I just have a low grade dizziness all the time. THANK GOD, I dont have any of the “head symptoms” I had 2 years ago, and I wont even get into that, but this is enough. I DO have a bit of pain just above the left eye socket which I am thinking is activated migraine, so that might be a good sign that I am triggered from SOMETHING, but the question is what. See more below.
Now, for the tricky part. on the EXACT same day that I stopped the naproxen (OF COURSE!!!), I was working with a paint can, slipped, and sliced open my hand really good. The paint can and screw driver I was working with was extremely rusty, and there was no getting around the fact I was going to have to get a tetanus shot. I have had them in the past, so I thought I’d be ok with it, BUT, I DID search the net, double check with the doctor, and tell him my concerns about my condition. i was assured that there was very little chance that the shot would have any effect on my condition, and that any symptoms I experience would certainly be temporary. So, I got the shot. The next morning, which was also the first day off the naproxen, like magic, the dizziness was already low grade. The second day a little worse, the 3rd day a little worse, and now Im on day 5. By day 4, the diarhea kicked in for some reason. This is the strangest damn thing ever. I have had set-backs before, and have had times where my dizziness has come back for 5-7 days and then I’d be fine for many many months again, but I am very skeptical about what i am experiencing right now, because in the past, I was almost ALWAYS triggered by stress, and I could feel it coming on. This time, it was like it came out of the blue, like it was FORCED upon me. Now I dont know what to blame,…rebound caused by the naproxen, which i was taking twice a day at 375mg or this stupid shot. And of course, no professional can give me any answers. Now I’m just sitting here with my sunglasses on waiting it out. From a stress standpoing, I KNOW I have to ignore this to the best of my ability and just move on, and if this is just a temporary situation caused by the naproxen, it SHOULD go away within a couple of weeks to a month, approximately the same time I took it for. But if it’s caused by the shot, I dont know what to expect. That’s the story. I dont know what to make of it